# SDR COMA9630084

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356CA
- Make and model: Saab SF340A
- Aircraft serial: 340A034
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Air Valve
- Part number: 321935
- Condition: Malfunction
- Location: Lt Engine
- Part time: 23,945 hours
- Stage of operation: TO
- Nature of condition: M
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE TEMP 952 DEGREES CELSIUS DURING TAKEOFF.  REPLACED THE HIGH PRESSURE BLEED VALVE.
